# SDR 2010FA0000955

- Difficulty date: August 12, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N231DT
- Make and model: Mooney M20K
- Aircraft serial: 250206
- Engine: Cont TSIO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Truss
- Part number: 540016507
- Condition: Failed
- Location: Nose Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT STATES THAT HE HAD MADE SEVERAL LANDINGS DURNG THE DAY BUT ON THE FINAL ONE AS THE NOSE WHEEL TOUCHED DOWN IT STARTED TO "WOBBLE BRIEFLY" AND THEN COLLAPSED FOLLOWED BY THE MAIL LANDING GEAR.  DURING THE INCIDENT INVESTIGATION IT WAS FOUND THAT THE NOSE GEAR TRUSS ASSY HAD FAILED AT THE WELD POINTS ON BOTH SIDES WHERE THE OVER CENTER (SPRING) ROD ENDS ATTACH.
